Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 5, Pages 3–17 (Mi fpm860)  

This article is cited in 1 scientific paper (total in 1 paper)

Arrow-diagram formulas for fourth-order invariants of knots

S. V. Alenov

Kolomna State Pedagogical Institute

Abstract: In this paper, we study explicit arrow-diagram formulas for fourth-order Vassiliev invariants of knots announced by several authors. We show that, in fact, these formulas do not determine any knot invariants.

Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:1, 5455–5464

Bibliographic databases:

UDC: 515.162.8

Citation: S. V. Alenov, “Arrow-diagram formulas for fourth-order invariants of knots”, Fundam. Prikl. Mat., 11:5 (2005), 3–17; J. Math. Sci., 146:1 (2007), 5455–5464

Citation in format AMSBIB
\Bibitem{Ale05}
\by S.~V.~Alenov
\paper Arrow-diagram formulas for fourth-order invariants of knots
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 5
\pages 3--17
\mathnet{http://mi.mathnet.ru/fpm860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2216848}
\elib{https://elibrary.ru/item.asp?id=13555237}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 1
\pages 5455--5464
\crossref{https://doi.org/10.1007/s10958-007-0357-1}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548730340}


Linking options:
  • http://mi.mathnet.ru/eng/fpm860
  • http://mi.mathnet.ru/eng/fpm/v11/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Alenov, V. P. Leksin, “On Diagram Formulas for Knot Invariants”, Proc. Steklov Inst. Math., 252 (2006), 4–11  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:235
    Full text:99
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021